IIUM Repository

Items where Author is "Arshad, Shakeel"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Fayaz, Muhammad and Arshad, Shakeel and Shah, Abdul Salam and Shah, Asadullah (2018) Approximate methods for minimum vertex cover fail to provide optimal results on small graph instances: A review. International Journal of Control and Automation, 11 (2). pp. 135-150. ISSN 2005-4297 E-ISSN 2207-6387

This list was generated on Thu Jun 4 23:14:10 2020 +08.